Last reply 2 weeks ago
New copaxone user

Iv been using copaxone for over a month now, I got my first lump that isn’t going away on my thigh. It’s been about 5 days and it’s tough to look at. I’m worried about it leading to an indent and those dont go away , any suggestions with dealing with lumps that won’t go away ? Or surface veins that are starting to appear near injection sites , all on my thighs .

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 weeks ago

Hi @courtney_paton and welcome.

There have been a few conversations on this subject. Use the Forum Search function (magnifying glass, top left) and search for “Copaxone Lumps” to locate them. 😉


Anonymous
2 weeks ago

Hi Courtney_paton

I was put on Copaxone when i was diagnosed with relapse remitting ms 10 years ago. I got fed up quickly with it and asked if i could try something else. They tried me on gilenya which is a daily tab and I’m doing pretty well so far. Best wishes.


jamoranto
2 weeks ago

Me as well @courtney_paton.

I favoured Copaxone myself it helps if u have the autoject. Just remember to rub the injection spot down for a few minutes after and you should be good. Remember to move the location of the shots and don’t put in ur thigh hahah.
Power through it in the beginning it will wake u up every morning.
Stay positive
Jorge

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.